Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 22, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Oct 17, 2015, 3:52 PM EDT. It took effect at Oct 18, 2015, 6:00 PM EDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 3:52 PM EDT (19:52 UTC)
- In effect from
- Oct 18, 2015, 6:00 PM EDT
- Expired
- Oct 21, 2015, 4:44 AM EDT
- In force
- 59 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS72 KMFL 171952 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 352 PM EDT SAT OCT 17 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-182100- /O.NEW.KMFL.SC.Y.0022.151018T2200Z-151020T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 352 PM EDT SAT OCT 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 5 AM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT SUNDAY EVENING WITH OCCASIONAL GUSTS UP TO 35 KT. SEAS BUILDING TO 6 TO 8 FEET OVER THE GULF WATERS AND 10 TO 13 FEET OVER THE ATLANTIC AND GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
9 follow-up statements
785 WHUS72 KMFL 180737 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 337 AM EDT SUN OCT 18 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-181545- /O.CON.KMFL.SC.Y.0022.151018T2200Z-151020T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 337 AM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
013 WHUS72 KMFL 181431 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1031 AM EDT SUN OCT 18 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-190000- /O.EXT.KMFL.SC.Y.0022.151018T2200Z-151020T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1031 AM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 GALE FORCE. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
810 WHUS72 KMFL 182013 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 413 PM EDT SUN OCT 18 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-192100- /O.CON.KMFL.SC.Y.0022.151018T2200Z-151020T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 413 PM EDT SUN OCT 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT THIS EVENING WITH GUSTS UP TO 30 KT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. SEAS BUILDING TO 6 TO 8 FEET IN THE GULF AND 11 TO 13 FEET IN THE ATLANTIC. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
369 WHUS72 KMFL 190759 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 359 AM EDT MON OCT 19 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-192000- /O.CON.KMFL.SC.Y.0022.000000T0000Z-151020T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 359 AM EDT MON OCT 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
420 WHUS72 KMFL 192023 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 423 PM EDT MON OCT 19 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-202100- /O.EXT.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 423 PM EDT MON OCT 19 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. OCCASIONAL GUSTS UP TO 35 KT THROUGH TONIGHT. SEAS 6 TO 8 FEET IN THE GULF AND 11 TO 13 FEET IN THE ATLANTIC THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
629 WHUS72 KMFL 200146 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 946 PM EDT MON OCT 19 2015 AMZ610-630-650-651-670-671-GMZ656-657-676-201000- /O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 946 PM EDT MON OCT 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT. OCCASIONAL GUSTS UP TO 35 KT TONIGHT. SEAS 6 TO 8 FEET IN THE GULF AND 8 TO 11 FEET IN THE ATLANTIC THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
457 WHUS72 KMFL 200856 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 456 AM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY CONTINUES ATLANTIC AND GULF WATERS... .STRONG HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS SOUTH FLORIDA TODAY, LEADING TO A CONTINUATION OF STRONG AND GUSTY NORTHEAST WINDS AND ROUGH SEAS. AMZ610-201000- /O.CAN.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ LAKE OKEECHOBEE- 456 AM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER LAKE OKEECHOBEE HAVE DECREASED TO AROUND 15 KNOTS. HOWEVER, GUSTS TO 20 KNOTS WILL CONTINUE TODAY WITH CHOPPY CONDITIONS AND A CAUTION FOR SMALL CRAFT OPERATORS. $$ AMZ630-650-651-670-671-GMZ656-657-676-211000- /O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 456 AM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS TODAY 7 TO 10 FEET ATLANTIC WATERS AND 4 TO 7 FEET OFFSHORE GULF OF MEXICO WATERS. TONIGHT...SEAS 5 TO 7 FEET ATLANTIC WATERS AND 4 TO 6 FEET OFFSHORE GULF OF MEXICO WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
301 WHUS72 KMFL 201921 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 321 PM EDT TUE OCT 20 2015 AMZ630-650-651-670-671-GMZ656-657-676-210800- /O.CON.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 321 PM EDT TUE OCT 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
305 WHUS72 KMFL 210844 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 444 AM EDT WED OCT 21 2015 ...SMALL CRAFT ADVISORY CANCELLED ALL LOCAL WATERS... AMZ630-650-651-670-671-GMZ656-657-676-210945- /O.CAN.KMFL.SC.Y.0022.000000T0000Z-151021T1400Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 444 AM EDT WED OCT 21 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED SLIGHTLY COMPARED TO THE PAST FEW DAYS, ALLOWING FOR SEAS TO SUBSIDE BELOW 7 FEET. NEVERTHELESS, SMALL CRAFT IS URGED TO USE CAUTION ALL WATERS THROUGH THURSDAY AS WINDS WILL REMAIN AT 15 TO 20 KNOTS AND SEAS WILL BE AS HIGH AS 6 FEET IN THE GULF STREAM. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 1:16 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 17, 1:16 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 116 PM EDT SAT OCT 17 2015 .AVIATION... THE DRIER AIR HAS MOVED IN QUICKER INTO SOUTH FLORIDA THAN FORECAST THIS MORNING. THEREFORE...THE VCSH WILL BE REMOVED FROM THE TAF SITES THIS AFTERNOON. THE WINDS WILL REMAIN NORTHEAST AT 10 TO 15 KNOTS THIS AFTERNOON BEFORE DECREASING TO AROUND 5 KNOTS FOR TONIGHT. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CONDITIONS OVER THE TAF SITES THROUGH TONIGHT. && .AVIATION...54/BNB .PREV DISCUSSION... /ISSUED 926 AM EDT SAT OCT 17 2015/ UPDATE... A STATIONARY FRONT WAS LOCATED OVER EXTREME SOUTHERN PORTION OF SOUTH FLORIDA THIS MORNING WITH A COLD FRONT LOCATED OVER NORTH CENTRAL FLORIDA. THE COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD DOWN THE FLORIDA PENINSULA AND THROUGH SOUTH FLORIDA LATE THIS AFTERNOON INTO THIS EVENING. THIS WILL KEEP A NORTHEAST WIND FLOW OVER SOUTH FLORIDA TODAY INTO TONIGHT. THE PWAT VALUES THIS MORNING RANGE FROM AROUND HALF AN INCH OVER THE LAKE OKEECHOBEE REGION TO NEAR 2 INCHES OVER THE EXTREME SOUTHERN AREAS OF SOUTH FLORIDA. THE PWAT VALUE SHOULD COME DOWN ACROSS THE AREA LATE THIS AFTERNOON INTO TONIGHT...AS THE DRIER AIR WORKS DOWN FROM THE NORTH INTO SOUTH FLORIDA BEHIND THE PASSAGE OF THE COLD FRONT. HOWEVER...THERE COULD STILL BE A FEW SHOWERS ALONG THE EAST COAST METRO AREAS AND THE SOUTHERN AREAS OF SOUTH FLORIDA THIS AFTERNOON UNTIL THE PASSAGE OF THE COLD FRONT. SO WILL KEEP A SLIGHT CHANCE OF SHOWERS IN THE FORECAST FOR THESE AREAS...EXCEPT A LOW END CHANCE OVER THE EXTREME SOUTHEASTERN AREAS OF SOUTH FLORIDA FOR THIS AFTERNOON. REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES ARE PLANNED. && UPDATE...54/BNB PREV DISCUSSION... /ISSUED 739 AM EDT SAT OCT 17 2015/ AVIATION... A STATIONARY FRONT WAS LOCATED OVER EXTREME SOUTHERN PORTION OF SOUTH FLORIDA EARLY THIS MORNING WITH A COLD FRONT OVER NORTHERN FLORIDA. THE COLD FRONT WILL MOVE DOWN THE FLORIDA PENINSULA AND THROUGH SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. THIS WILL ALLOW FOR THE WINDS OVER THE TAF SITES TO BE NORTHEAST AT 5 TO 10 KNOTS THIS MORNING BEFORE INCREASING TO 10 TO 15 KNOTS THIS AFTERNOON. THERE COULD BE SOME SHOWERS AROUND OVER MOST OF THE TAF SITES TODAY...EXCEPT FOR KPBI AND KAPF TAF SITES WHERE THEY SHOULD REMAIN DRY. THE CEILING AND VIS SHOULD ALSO REMAIN IN THE VFR CONDITIONS TODAY. && AVIATION...54/BNB PREV DISCUSSION... /ISSUED 337 AM EDT SAT OCT 17 2015/ SHORT TERM /TODAY THROUGH MONDAY/... OVERALL PATTERN HAS CHANGED LITTLE OVERNIGHT...AND FORECAST MODELS HAVE REMAINED CONSISTENT IN EVOLVING PATTERN OVER THE NEXT SEVERAL DAYS. THUS...TODAYS FORECAST WILL YIELD NO SIGNIFICANT CHANGES FROM PREVIOUS ONES. MOISTURE GRADIENT REMAINS OVER SOUTH FLORIDA AS HIGH PRESSURE CENTERED OVER TN VLY GRADUALLY BUILDS TOWARD THE AREA...AND NEARLY STATIONARY FRONT REMAINS ALONG SOUTHERN TIP OF THE STATE. SHOWERS CONTINUE TO PARALLEL THIS BOUNDARY JUST TO ITS NORTH...STREAMING WESTWARD ACROSS SOUTHERN AND EASTERN MIAMI-DADE COUNTY. EXPECT THIS TREND TO PERSIST THROUGH THE DAY...WITH ACTIVITY WITH TIME BEING SUPPRESSED FURTHER SOUTH AS HIGH TO THE NORTH STRENGTHENS AS IT SETTLES INTO MID-ATLC. LATE SUNDAY...HIGH PRESSURE SURGES SOUTH..SENDING DRIER AIR DOWN THE PENINSULA. AS IT DOES...PRESSURE GRADIENT OVER SOUTH FLORIDA WILL INTENSIFY AND EAST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS IN EXCESS OF 30 MPH SUNDAY NIGHT AND THROUGH MONDAY. LOWEST LEVEL MOISTURE WILL REMAIN COMING IN OFF ATLANTIC...SO LESS ORGANIZED AND SPORADIC SHOWER ACTIVITY STILL QUITE POSSIBLE MONDAY ALONG THE EAST COAST. CONSIDERABLE CLOUDINESS WILL PREVAIL...WITH TEMPERATURES BEING REGULATED TO LEVELS BELOW AVG DURING THE DAYS AND ABV AVG AT NIGHTS. AT LEAST MODERATE RISK FOR RIP CURRENTS TODAY AND SUNDAY ON ATLANTIC BEACHES...LIKELY REACHING HIGH RISK LEVELS BY MONDAY. LONG TERM /MONDAY NIGHT THROUGH /MONDAY NIGHT THROUGH FRIDAY/... BREEZIEST PERIOD IN QUITE A WHILE WILL BE MAIN WEATHER FEATURE OF THE BULK OF THE WORK WITH...WITH FAIRLY STRONG AND GUSTY EAST WINDS DOMINATING INTO THURSDAY. FOR ATLANTIC COAST...THIS TRANSLATES TO SIGNIFICANT RIP CURRENT RISK AS WELL AS POTENTIAL FOR BEACH EROSION AND COASTAL FLOODING. STILL FAIRLY CLOUDY CONDITIONS...COMBINED WITH THE BREEZY WILL KEEP DAYTIME TEMPS A BIT COOLER AND OVERNIGHT LOWS A BIT WARMER THAN TYPICAL OF MID/LATE OCTOBER. FEW SHOWERS STILL POSSIBLE THROUGHOUT THE WEEK MAINLY ALONG ATLANTIC COAST. BREEZES...SHOWERS...AND CLOUDCOVER WILL GRADUALLY DIMINISH AT THE END OF THE WEEK. AVIATION... REMNANT FRONTAL BOUNDARY ACROSS FAR SOUTHERN FLORIDA WILL LINGER THROUGH SATURDAY AFTERNOON, BEFORE NUDGING SOUTH LATE IN THE DAY AND EVENING. THIS WILL KEEP HIGHEST COVERAGE OF SHOWERS IN THE FLL-MIA AREA TERMINALS PRIMARILY FROM ABOUT 12Z-18Z, WITH TEMPO SHRA/MVFR DEPICTED IN CURRENT TAFS. MOISTURE DECREASES TO THE NORTH AND WEST, WITH BKN/OVC HIGH CLOUDS AT PBI AND APF AND LITTLE TO NO PRECIP. ONCE FRONT NUDGES SOUTH LATE IN THE FORECAST PERIOD, PRECIPITATION COVERAGE WILL DECREASE WITH A FEW SHOWERS SOUTH OF MIA. A DRY FORECAST IS REFLECTED IN TAFS AREA-WIDE AFTER 00Z SATURDAY EVENING. WINDS WILL BE PRIMARILY NE 10-12 KT WITH OCCASIONAL HIGHER GUSTS DURING THE DAY ON SATURDAY. /MOLLEDA MARINE... DETERIORATING MARINE CONDITIONS WILL CONTINUE INTO EARLY NEXT WEEK...WITH HAZARDOUS WINDS AND ATLANTIC SEAS LIKELY BY SUNDAY NIGHT. UNTIL THEN...EAST NORTHEAST WINDS 15 TO 20 KT WILL WARRANT THE EXERCISE OF CAUTION OF ALL SMALL CRAFT OPERATORS. STRONG PRESSURE GRADIENT BETWEEN FRONT OF FL STRAITS AND HIPRES IN CAROLINA WILL RESULT IN ADVISORY LEVEL EAST WINDS AND SEAS INCREASING ON ATLANTIC WATERS TO 12 FEET OR MORE...ESPECIALLY IN THE GULF STREAM MONDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 86 73 85 76 / 10 10 30 40 FORT LAUDERDALE 84 75 85 75 / 10 10 20 40 MIAMI 84 75 86 75 / 20 10 20 40 NAPLES 88 70 89 70 / 10 10 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...54/BNB LONG TERM....23/SK
Hazardous weather outlook, Oct 17, 9:43 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 943 AM EDT SAT OCT 17 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 180000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 943 AM EDT SAT OCT 17 2015 ...MODERATE RISK OF RIP CURRENTS MIAMI-DADE AND BROWARD BEACHES... ...DETERIORATING MARINE/COASTAL CONDITIONS SUNDAY THROUGH EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: NORTHEAST WINDS OF 15 MPH WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI-DADE AND BROWARD COUNTIES. THERE IS A SLIGHT RISK AT THE BEACHES OF PALM BEACH COUNTY. THUNDERSTORMS: THERE IS A SLIGHT CHANCE TO LOW END CHANCE OF THUNDERSTORMS OVER THE SOUTHERN PORTIONS OF MIAMI-DADE ATLANTIC WATERS TODAY. MARINERS CAN EXPECT LIGHTNING STRIKES, GUSTY WINDS, AND HIGHER SEAS WITH THE THUNDERSTORMS. FLOODING: SOME STREET FLOODING IS POSSIBLE IN AREAS OF HEAVIER AND MORE CONCENTRATED SHOWERS TODAY, MAINLY IN MIAMI-DADE COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MARINE CONDITIONS WILL DETERIORATE SUNDAY AS NORTHEAST WINDS INCREASE TO NEAR 20 KNOTS OVER ALL LOCAL WATERS. NORTHEAST WINDS WILL INCREASE TO 25 TO 30 KNOTS LATE SUNDAY NIGHT AND MONDAY WITH GUSTS TO NEAR GALE FORCE POSSIBLE. SEAS WILL BUILD TO 8 FEET IN THE GULF STREAM LATE SUNDAY, THEN TO 8 TO 13 FEET ALL ATLANTIC WATERS AND 6 TO 8 FEET IN THE OUTER GULF WATERS ON MONDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE TUESDAY, BUT WINDS WILL REMAIN NEAR 20 KNOTS WITH SEAS 5 TO 7 FEET FOR MOST OF NEXT WEEK. COASTAL IMPACTS ASSOCIATED WITH THE DETERIORATING MARINE CONDITIONS INCLUDE: STRONG AND DANGEROUS RIP CURRENTS ALONG THE ATLANTIC BEACHES LATE SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. BREAKING WAVES AS HIGH AS 6 FEET AT THE ATLANTIC BEACHES ON MONDAY WILL LIKELY CAUSE SOME BEACH EROSION, ESPECIALLY AT THE MOST VULNERABLE LOCATIONS. TIDAL FLOODING IS ALSO POSSIBLE MONDAY AND TUESDAY ALONG PORTIONS OF THE EAST COAST INCLUDING INTRACOASTAL WATERWAY, BAYS AND INLETS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.